# SDR GUU2008F00005

- Difficulty date: July 5, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Engine: Pwa PT6*
- System (JASC): 2120 · Air Distribution System
- Part: Fuel
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STRONG ODOR OF FUEL IN CABIN, PASSENGERS COMPLAINED.  AUX TANKS SHOW ZERO FUEL ON GUAGES.  INSPECTED AUX TANKS FOUND NO FUEL PRESENT, INSPECTED CABIN CLEANED RESIDUAL FUEL CABIN FLOOR.  (K)
